# SDR SWAA2022060613011

- Difficulty date: May 28, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: R-1 DOOR AFT GIRT BAR FITTING LOOSE. / [01] RESECURED R1 DOOR AFT GIRT BAR FITTING AS PER B737 AMM 25-66-02-400-801-NG.;[02] VERIFIED STEP 1.
